Woke up shaking again

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AprilT28
Regular Member


Date Joined Sep 2006
Total Posts : 34
   Posted 6/19/2009 6:02 AM (GMT -7)   
Hi everyone this morning has started off bad already I woke up shaky again i'm so tired of this feeling. I'm still having crying episodes i'm not sure if they are from the depression or if they are panic attacks of some kind. I"m so weak emotionally I went and seen my new therapist yesterday i'm not so sure we are gonna be right for each other but i'll give it another session to make sure. This morning I go see the Psychiatrist this is a new one for me. So i'm a bundle of nerves I don't want him going crazy with my medication like the last one did. But i'm trying to stay calm. I'm just so tired of shaky all the time i'll watch my hands to see if they are shaking and most of the time their not so it's inside shaking I just want to feel comfortable in my own skin again not feel like my insides are gonna jump out any minute. I get scared because i'm on medicine and this is still going on but i've only been on some of this medicine a couple of weeks you think maybe that's it? Well hope everyone is doing good today thanks for listening.....April

Aries8
Veteran Member


Date Joined Dec 2008
Total Posts : 1015
   Posted 6/19/2009 11:17 AM (GMT -7)   
Hey, April. I can relate to the symptoms that arise as soon as you open your eyes. My heart races and skips beats every morning. Tell yourself it's just anxiety and it's harmless. Shakiness is very common among us nervous people. I get that in the mornings, too.

I keep everything by my bed in the morning for the racing episodes. I have my Ativan, a book to read, books on anxiety and my journal. Sometimes I'll do biofeedback until my heart goes back to normal. If we let these symptoms come and don't freak out about them, they'll eventually go away.

Good luck with your appt. with the psychiatrist!


Generalized Anxiety Disorder
 
60 mg. Prozac, Ativan as needed.
 
"Nothing makes us so lonely as our secrets." Paul Tournier


Mazfire
Veteran Member


Date Joined Oct 2008
Total Posts : 1683
   Posted 6/19/2009 1:43 PM (GMT -7)   

Hang in there April. Its good that you are giving the therapist another shot. i shake alot as well, my students have noticed it (for me its a side effect of a very old fashioned AD i was prescribed when i was 15. it did damage to my nervous system, so now my hands shake all the time) but you do what you have to do to get by.

keeping you in my thoughts

Maz XX


                        Co-Moderator Anxiety & Panic- Depression
 
 
 
'He heals the broken hearted and binds up their wounds.' (Psalm 147:3)
 
Panic Disorder, Agoraphobia, CFS, Fibromyalgia, Chronic Sinusitis, TMJ disorder, Asthma, Endometriosis, PCOS, Chronic E.N.T and Upper respiratory tract infections, Reactive Arthritis, GERD,  IBS, Glandular fever, Migraines, Anemia, Chemical/Noise/Light sensitivity, Trichotilomania, PTSD, Seasonal Mood  Disorder, OCD, Benign Vertigo,  Impaired immune system. Tachycardia, tinnitus, low clotting factor= bruising. Tendonitis, Bursitis.
Meds: Zoloft 150mg. Xanax 4mg. Celebrex. Mobic. Panadeine Forte. Digesic. Nexium. Phenergan.Multiple surgeries- I bear the scars of my poor physical health.
Age:29. AP first DX @ 10. Fibro etc DX @14. Proud Aussie.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:55 AM (GMT -7)
There are a total of 2,735,789 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
144 Guest(s), 2 Registered Member(s) are currently online.  Details
UC prisoner, jared16


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer